Nash rationalization of collective choice over lotteries
Thomas Demuynck and
Luc Lauwers
ULB Institutional Repository from ULB -- Universite Libre de Bruxelles
Date: 2009
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (18)
Published in: Mathematical social sciences (2009) v.57,p.1-15
Downloads: (external link)
https://dipot.ulb.ac.be/dspace/bitstream/2013/252245/3/002.pdf Full text for the whole work, or for a work part (application/pdf)
Related works:
Journal Article: Nash rationalization of collective choice over lotteries (2009) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:ulb:ulbeco:2013/252245
Ordering information: This working paper can be ordered from
http://hdl.handle.ne ... lb.ac.be:2013/252245
Access Statistics for this paper
More papers in ULB Institutional Repository from ULB -- Universite Libre de Bruxelles Contact information at EDIRC.
Bibliographic data for series maintained by Benoit Pauwels ().